# SDR SWIA200311715

- Difficulty date: January 14, 2003
- Submitted: January 22, 2003
- Operation: Air carrier
- Aircraft: N589SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7072
- Aircraft time: 17,826 hours, 17,050 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Door
- Condition: Stuck
- Location: Lav Fire Ext
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CANNOT GAIN ACCESS TO LAVATORY FIRE EXTINGUISHER BOTTLE, PANEL STUCK.  REPLACED DOOR WITH A SERVICEABLE UNIT.  OPS CHECK GOOD.  P/N:  4582073-501
